MathSciNet Relay Station
MathSciNet bibliographic data
MR2599347 93D09 (34A08 93D21)
Lu, Jun-Guo; Chen, Yang-Quan Robust stability and stabilization of fractional-order interval systems with the fractional order $\alpha$: the $0<\alpha<1$ case. IEEE Trans. Automat. Control 55 (2010), no. 1, 152–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement